# SDR UIEA2024091000897

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 103,402 hours, 18,531 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FOUND M/D TRACK - SUBSTITUTE CRACK AT STA 1480 RBL 75.92.(  1. REPAIR DAMAGE AREA IAW WORK SHEET NO: 40632 AND DWG NO: 65B38251 SH 62 REV = A, SH 32, REV:- AND DWG NO: 144U0802 SH3 REV=B, SRM 53-00-52-2R-13 REV=101. 2. JOB COMPLETED AND CONDITION CHECK NORMAL.  )
